# SDR SWIA200921562

- Difficulty date: May 4, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 26,559 hours, 24,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6399 - RIGHT SIDE WINDOW CRACKED.  REPLACED WINDOW.
